Next Article in Journal
Quantifying the Complexity of Rough Surfaces Using Multiscale Entropy: The Critical Role of Binning in Controlling Amplitude Effects
Previous Article in Journal
A Hybrid Model for Carbon Price Forecasting Based on Secondary Decomposition and Weight Optimization
Previous Article in Special Issue
Spin-Wheel: A Fast and Secure Chaotic Encryption System with Data Integrity Detection
 
 

Order Article Reprints

Journal: Mathematics, 2025
Volume: 13
Number: 2324

Article: An Exponentially Delayed Feedback Chaotic Model Resistant to Dynamic Degradation and Its Application
Authors: by Bocheng Liu, Jian Song, Niande Jiang and Zhuo Wang
Link: https://www.mdpi.com/2227-7390/13/14/2324

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop